# SDR DHL2002727005

- Difficulty date: April 24, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING DOES NOT TEST.  RERACKED APU FIRE DETECTION OPERATING POWER UNIT, OP'S CHECKED GOOD IAW B-MM 26-15-0.
